On the volume function of parallel sets

Stachó, László Lajos: On the volume function of parallel sets. Acta scientiarum mathematicarum, (38) 3-4. pp. 365-374. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_003_004_365-374.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
Page Range: pp. 365-374
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 374. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14599

Actions (login required)

View Item View Item